# SDR SWAA2021081004167

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 52,602 hours, 31,342 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: Aft Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT SERVICEDOOR EMERGENCY SLIDE APRON IS HANGING DOWN ; / [01] REPOSITIONED SLIDE PACK IN COVER PER AMM 25-66-01-400-804  OPS CHECK NORMAL
